# SDR AALA2020081769018

- Difficulty date: August 7, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON MAIN CABIN LH SHEAR PLATE FR69- FR70 AND  Y1162.5. REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-42-11.
